# SDR DALA1200710929

- Difficulty date: December 9, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 61,250 hours, 46,565 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE ELONGATED HOLES ON ACCESS DOOR CUTOUT NR 1355C AND 1357C AT LT WING LOWER SURFACE (LW).  REPAIRS WHERE COMPLETED PER ERA 498175-14 AD REV ORIG.
